# SDR 04FDEA00287

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT STA 1821 TO STA 1831 FLANGE AREA HAS CORROSION IN TWO PLACES. MAIN CARGO DECK RT STA 1821 TO STA 1831 FLANGE AREA, CORRODED AREA   CARRIED OUT REPAIR IAW SRM 53-70-00, FIG. 5, VOL.I.
